# SDR CHQA20140116016

- Difficulty date: January 16, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 32,177 hours, 26,529 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 21,610 hours, 20,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18345
- Condition: Discharged
- Location: Cabin
- Part time: 23,445 hours, 20,528 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED THE NR 4 EMERGENCY BATTERY.  OPERATIONS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
